# SDR AALA202412171579

- Difficulty date: December 16, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N872AN
- Make and model: Boeing 787-8
- Aircraft serial: 65992
- Aircraft time: 15,419 hours, 2,383 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT OUT OF POSITION AT SEAT 20D. REPOSITIONED EMERGENCY LIGHT AT SEAT 20D. OPERTIONAL CHECK GOOD. PER AMM 33-51-01.
